From Dissemilattices to Snack Algebras

Anna Romanowska

Abstract

Snack-algebras - algebras introduced for modelling databases - are shown to be distributive replicas of dissemilattices.
Author Anna Romanowska (FMIS / DAC)
Anna Romanowska,,
- Department of Algebra and Combinatorics
Journal seriesFundamenta Informaticae, ISSN 0169-2968
Issue year1997
Vol31
No1
Pages65-77
DOIDOI:10.3233/FI-1997-3116
URL http://dx.doi.org/10.3233/FI-1997-3116
Score (nominal)20
Publication indicators WoS Impact Factor: 2006 = 0.586 (2) - 2007=0.774 (5)
Citation count*3 (2015-05-14)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?